Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Itching, redness and pimples on the face after prolonged use of betnovate. No improvement with doxy, episoft facewash. Is it curable?

i had allergy and the doctor had suggested me to use betnovat for sometime but i had used it for six months on my face also. because of the proglonged usage now i have itching,redness and small small pimples on my face. i had consulted doctor again they had give me doxy tablet and episoft facewash but i could see no result even after 4 months. Is this curable ? Please suggest
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
Your question is not clear especially as you start with 'I had allergy' but dont tell us 'what to?'
Betnovate for face is NOT recommended for prolonged use and treatment for pimples with tetracyclines (as your doctor has recommended 'doxy') is standard care. If it is pimples or acne you are suffering from, then 2nd line treatment is roaccuatane that your dermatologist can prescribe but a blood count and liver function test needs to be done BEFORE starting this treatment.
If you have dermatitis secondary to steroid use, then a steroid-panel patch test is recommended.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor